×

Found 275 Documents (Results 1–100)

100
MathJax

Mean value theorems for polynomial solutions of linear elliptic equations with constant coefficients in the complex plane. (English. Ukrainian original) Zbl 1462.30003

J. Math. Sci., New York 254, No. 3, 439-443 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 594-600 (2020).
MSC:  30A05 30A99
PDF BibTeX XML Cite
Full Text: DOI

Trigonometric functions and complex numbers. Translated by Chunhui Shen. (English) Zbl 1384.33001

World Century Mathematical Olympiad Series 1. Hackensack, NJ: World Century (ISBN 978-1-938134-76-0/hbk; 978-1-938134-86-9/pbk). x, 411 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Complex proofs of real theorems. (English) Zbl 1243.30001

University Lecture Series 58. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7559-9/pbk). xi, 90 p. (2012).
PDF BibTeX XML Cite

Differentiation of abelian functions with respect to parameters. (English. Russian original) Zbl 1152.14044

Russ. Math. Surv. 62, No. 4, 787-789 (2007); translation from Usp. Mat. Nauk 62, No. 4, 153-154 (2007).
MSC:  14K20 30F30 30A99
PDF BibTeX XML Cite
Full Text: DOI

The existence of analytic primitives on an arbitrary subset of the complex plane. (English. Russian original) Zbl 0954.30001

Russ. Math. Surv. 55, No. 1, 192-194 (2000); translation from Usp. Mat. Nauk 55, No. 1, 183-184 (2000).
MSC:  30A99
PDF BibTeX XML Cite

On mappings of a spatial domain which preserve angles and dilatations along a system of rays. (English. Russian original) Zbl 0942.30002

Sib. Math. J. 38, No. 2, 220-222 (1997); translation from Sib. Mat. Zh. 38, No. 2, 260-262 (1997).
MSC:  30A05 30C35 30A99
PDF BibTeX XML Cite
Full Text: DOI

On a holomorphy criterion for an arbitrary mapping of a planar domain into the plane. (English. Russian original) Zbl 0880.30004

Sib. Math. J. 38, No. 5, 868-870 (1997); translation from Sib. Mat. Zh. 38, No. 5, 1005-1007 (1997).
MSC:  30A05 30C35 30A99
PDF BibTeX XML Cite
Full Text: DOI

On functions continuous on certain classes of ‘thin’ sets. (English) Zbl 0904.26008

Gronau, Detlef (ed.) et al., Contributions to the theory of functional equations II. 2nd proceedings of the seminar Debrecen-Graz, Zamárdi, Hungary, May 11–14, 1995. Graz: Univ. Graz, Inst. f. Math. Grazer Math. Ber. 327, 33-36 (1996).
MSC:  26B05 39B22 30A99
PDF BibTeX XML Cite

Homomorphisms on Hadamard algebras. (English) Zbl 0884.46035

Marino, G. (ed.) et al., The proceedings of the workshop on functional analysis: methods and applications, Camigliatello Silano, Italy, May 29–June 2, 1994. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 40, 153-158 (1996).
MSC:  46J05 46H40 30A99
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software